# SDR AALA971673

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201011
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BHM - FLT 2096 - AT THE GATE PRIOR TO DEPARTURE, FAA INSPECTOR CONDUCTING RAMP CHECK REQUESTED CHECK OF EMERGENCY LIGHT SYSTEM.  AFT LEFT GALLEY DOOR EMERGENCY EXIT LIGHT OPERATED INTERMITTENTLY AND AFT CABIN EMERGENCY FLOOR LIGHTS INOPERATIVE.  AIRCRAFT MAINTENANCE FERRY BHM/DFW.  REPLACED EMERGENCY EXIT LIGHT AT AFT LEFT GALLEY DOOR.  ALSO, REPLACED BATTERIES AND CHARGERS FOR AFT EMERGENCY FLOOR EXIT LIGHT SYSTEM AND REPAIRED WIRING TO AFT CABIN EMERGENCY EXIT FLOOR LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
